| Model Number |
H7493926032220 |
| Medical Device Problem Codes |
Entrapment of Device (1212); Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/30/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.(b)(4).Device evaluated by mfr: it is indicated that the device will not be returned for evaluation.A review of the batch history, historical trending, and similar complaint trending review for the product family will be conducted.If there is any further relevant information from that review, a supplemental medwatch will be filed.(b)(4).
Event or Problem Description
It was reported that catheter removal difficulties were encountered.The target lesion was located in the right coronary artery (rca).After placing a non-bsc guide extension catheter, a 2.25 x 32 synergy ii drug eluting stent (des) was advanced but failed to cross the lesion.Upon removal, the device was stuck in the guide catheter.The guide catheter and the stent were removed as a unit.The procedure was then completed with synergy stent of different size.No patient complications were reported and the patient's status was stable.